# SDR SWAA2022032149975

- Difficulty date: September 20, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 55,244 hours, 32,610 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Cap
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT HORIZONTAL STAB TIP CAP CRACKED AT LOWER SURFACE ABOUT 10' FROM AFT EDGE / LEFT HORIZONTAL STAB TIP WITH A CRACK AT LOWER SURFACE ABOUT 10' FROM AFT EDGE WAS REPAIRED IAW SRM 51-70-04-2R-10.
